A 51-year-old male asked:
I am a healthy 51-year-old male. i have been taking 60 mg of baclofen for about 1-year. 20 mg 3x per day. i no longer need it. can you please tell me how to safely taper off this medicine properly? thank you.
1 doctor answer • 1 doctor weighed in
Dr. Lauren Bickelanswered
Specializes in Family Medicine
Varies - slowly best: That is good to taper off the Med if not needed. Try taking just twice a day for 2-3 weeks, then if no difficulties go down to once daily (either at bedtime if it causes drowsiness or during the day if you feel stiff) for 2-3 weeks, then one every other day for 2-3 weeks, then stop. Hopefully you are doing maintenance exercises to help prevent recurrent problems
Created for people with ongoing healthcare needs but benefits everyone.
49 viewsAnswered >2 years ago
Last updated Aug 29, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.